# SDR 2008UALA00201

- Difficulty date: January 13, 2008
- Submitted: January 15, 2008
- Operation: Air carrier
- Aircraft: N347UA
- Make and model: Boeing 737322
- Aircraft serial: 24251
- Aircraft time: 56,403 hours, 31,367 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fitting
- Condition: Damaged
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERTED UNDER AMBER ALERT DUE TO HYDRAULIC PROBLEM.  FOUND LOOSE GROUND SPOILER PRESSURE FITTING AT THE NR 5 SPOILER INBOARD ACTUATOR.  REPLACED UNION AND PACKING.
